# SDR DALA2019012800567

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER ON RT MLG FWD DOOR JAMB OUTBOARD SECTION (FYT). NRC 00184: FORMER WAS REPLACED PER SRM 51-41-05-0G AND SRM 51-41-02-0G. (LP #0920939)
